# SDR 9WGA2019091808

- Difficulty date: September 18, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N543JN
- Make and model: Doug MD-11F
- Aircraft serial: 48543
- Aircraft time: 75,430 hours, 15,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT LT SIDE WALL ATTACHMENT FRAME STA. 899, 919, 939 HAS CORROSION. NON-ROUTINES 1514, 1515, 1516. REMOVED AND REPLACED ATTACH FRAMES.
